Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Rational 6-cycles under iteration of quadratic polynomials

Title data

Stoll, Michael:
Rational 6-cycles under iteration of quadratic polynomials.
In: LMS Journal of Computation and Mathematics. Vol. 11 (November 2008) . - pp. 367-380.
ISSN 1461-1570
DOI: https://doi.org/10.1112/S1461157000000644

Abstract in another language

We present a proof, which is conditional on the Birch and
Swinnerton-Dyer Conjecture for a specific abelian variety, that there do not exist rational numbers x and c such that x has exact period N = 6 under the iteration x → x^2 + c. This extends earlier results by Morton for N = 4 and by Flynn, Poonen and Schaefer for N = 5.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jan 2015 14:38
Last Modified: 27 Jan 2015 13:02
URI: https://eref.uni-bayreuth.de/id/eprint/5781